Unknotting operations involving trivial tangles

Jim Hoste, Yasutaka Nakanishi, Kouki Taniyama

    Research output: Contribution to journalArticle

    32 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)555-566
    Number of pages12
    JournalOsaka Journal of Mathematics
    Volume27
    Issue number3
    Publication statusPublished - 1990

    Fingerprint

    Tangles
    Trivial

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Unknotting operations involving trivial tangles. / Hoste, Jim; Nakanishi, Yasutaka; Taniyama, Kouki.

    In: Osaka Journal of Mathematics, Vol. 27, No. 3, 1990, p. 555-566.

    Research output: Contribution to journalArticle

    Hoste, J, Nakanishi, Y & Taniyama, K 1990, 'Unknotting operations involving trivial tangles', Osaka Journal of Mathematics, vol. 27, no. 3, pp. 555-566.
    Hoste, Jim ; Nakanishi, Yasutaka ; Taniyama, Kouki. / Unknotting operations involving trivial tangles. In: Osaka Journal of Mathematics. 1990 ; Vol. 27, No. 3. pp. 555-566.
    @article{f6e1031a3cb14ce9b2983e075d384d6b,
    title = "Unknotting operations involving trivial tangles",
    author = "Jim Hoste and Yasutaka Nakanishi and Kouki Taniyama",
    year = "1990",
    language = "English",
    volume = "27",
    pages = "555--566",
    journal = "Osaka Journal of Mathematics",
    issn = "0030-6126",
    publisher = "Osaka University",
    number = "3",

    }

    TY - JOUR

    T1 - Unknotting operations involving trivial tangles

    AU - Hoste, Jim

    AU - Nakanishi, Yasutaka

    AU - Taniyama, Kouki

    PY - 1990

    Y1 - 1990

    UR - http://www.scopus.com/inward/record.url?scp=84972559988&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84972559988&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:84972559988

    VL - 27

    SP - 555

    EP - 566

    JO - Osaka Journal of Mathematics

    JF - Osaka Journal of Mathematics

    SN - 0030-6126

    IS - 3

    ER -